Results 1 to 14 of 14
Like Tree4Likes
  • 2 Post By austinite
  • 1 Post By austinite
  • 1 Post By austinite

Thread: Gyno rebound after 4 days of tapering down?

  1. #1
    George68539 is offline New Member
    Join Date
    Jul 2017
    Posts
    20

    Gyno rebound after 4 days of tapering down?

    hi guys. I need some advice on this, I stopped a cycle of test e (500mg a week) after 4 weeks because of gyno. I started taking 40 mg of nolvadex and tapered up to 2.5 mg of letro (ED).
    I'm now tapering off of letro, still on Nolvadex at 40mg a day. I'm 4 days into tapering down.
    I'm tapering like this
    2.5mg
    2.25mg
    1.5mg
    1.25mg
    1.0mg
    0.50mg
    0.25mg
    As I said I'm at day 4 and have started experiencing tingling in my nipple again. It just feels odd and rubs on my shirt. The letro got it under control but Is it possible to get rebound 4 days into tapering down? Why am I getting early signs of further gyno growth?
    Thanks in advance.
    George

  2. #2
    austinite's Avatar
    austinite is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~
    Join Date
    Mar 2012
    Location
    Cialis, Texas
    Posts
    31,134
    Hi there. How did you determine with certainty that you've developed gynecomastia ?

    At any rate, I always recommend Raloxifene for reversal. We have several threads on the topic.
    PT1982 and Obs like this.
    ~ PLEASE DO NOT ASK FOR SOURCE CHECKS ~

    "It's human nature in a 'more is better' society full of a younger generation that expects instant gratification, then complain when they don't get it. The problem will get far worse before it gets better". ~ kelkel

  3. #3
    George68539 is offline New Member
    Join Date
    Jul 2017
    Posts
    20
    I'm almost 100% certain it is gyno as I have hard lumps under my nipples that are painful to touch and I also have swelling in the nipple and a bit of sagging

  4. #4
    George68539 is offline New Member
    Join Date
    Jul 2017
    Posts
    20
    Ok thanks for the advice. Also as I asked before do you know if it is possible to get gyno rebound 4 days into tapering down?

  5. #5
    austinite's Avatar
    austinite is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~
    Join Date
    Mar 2012
    Location
    Cialis, Texas
    Posts
    31,134
    I don't understand your question, but Letro does not reverse gynecomastia at all.
    PT1982 likes this.
    ~ PLEASE DO NOT ASK FOR SOURCE CHECKS ~

    "It's human nature in a 'more is better' society full of a younger generation that expects instant gratification, then complain when they don't get it. The problem will get far worse before it gets better". ~ kelkel

  6. #6
    George68539 is offline New Member
    Join Date
    Jul 2017
    Posts
    20
    So I started taking letro to stop gyno worsening p. I've been on it for a month and now I'm tapering down slowly to prevent a gyno rebound. I have been lowering/ tapering my letro dosage for 4 days now. I'm asking is four days of tapering enough for estrogen to rebound or would it be not be possible to get estrogen rebound so soon into tapering?

  7. #7
    austinite's Avatar
    austinite is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~
    Join Date
    Mar 2012
    Location
    Cialis, Texas
    Posts
    31,134
    I don't have a definitive answer for your timeline. I doubt it, but anything is possible. Tingling is not indicative of gynecomastia .
    ~ PLEASE DO NOT ASK FOR SOURCE CHECKS ~

    "It's human nature in a 'more is better' society full of a younger generation that expects instant gratification, then complain when they don't get it. The problem will get far worse before it gets better". ~ kelkel

  8. #8
    George68539 is offline New Member
    Join Date
    Jul 2017
    Posts
    20
    I have probably described it wrong. I can feel it rubbing on my shirt and itching. When had it before it was painful and even more painful to touch. Could you advise me on what to do if rebound gets worse whilst tapering off letro. Should I up the dosage of nolvadex ?

  9. #9
    PT1982's Avatar
    PT1982 is offline Knowledgeable Member
    Join Date
    Feb 2017
    Location
    Home of the Braves
    Posts
    1,509
    Quote Originally Posted by austinite View Post
    I don't understand your question, but Letro does not reverse gynecomastia at all.
    Well you beat me to it! This is what I was going to say. And op, Austinite is correct on being certain of gynecomastia . I've swore a couple of times that I've had it, only to find out that it was nothing more than an ingrown hair that had behind cystic. One time it was literally under my nipple and not just the areola. Do you shave your chest?

    *Edit - I'm not diagnosing you in any way. If you do indeed have gyno, you should certainly be trying to get it fixed. But before you go trying to treat it by self medicating, see a Dr first. I say this because you used an improper reversal method by using letro, which can be hazardous. And when it don't work, a lot of times your nature is to increase your dose. That would be no bueno with an AI as potent as letro. Nolva was an ok call, but I'm no Dr. Take Austinites advice to heart. I'm even going to look into his suggestion.
    Last edited by PT1982; 08-15-2017 at 09:26 PM.

  10. #10
    George68539 is offline New Member
    Join Date
    Jul 2017
    Posts
    20
    Ok thanks for the advice. And no I don't shave my chest and I'm pretty sure it's gyno as I have a lump in both my nipples and a sort of swelling.

  11. #11
    George68539 is offline New Member
    Join Date
    Jul 2017
    Posts
    20
    A lot of people have told me estrogen rebound from letro is just a myth. Has anyone got an opinion on this as I'm sure I have rebound and I'm trying to prevent it?

  12. #12
    Obs's Avatar
    Obs
    Obs is online now "Convert Emotion to Willpower"
    Join Date
    Apr 2007
    Posts
    20,034
    Same boat.
    I have gyno knot in my right nipple. I cut my test hard and am running 20 mg nolva per day until I get some ralox.
    I know gyno by the feeling of and pain from the knot. I had natural gyno as a kid. I thought I had become impervious to it...
    No.

    Knot is less hard now. Actually, Austinite is who taught me not to treat it with increased AI.
    Yes it made the knot go away for a bit but it came right back
    Hopefully it wont progress. I will not hesitate to get the surgery. Not gonna walk around with tits.

  13. #13
    George68539 is offline New Member
    Join Date
    Jul 2017
    Posts
    20
    Ok guys thanks for the advice.
    So would you're come to I put my nolvadex dosage up to 60mg ED while I taper off of letro or leave it at 40mg?

  14. #14
    austinite's Avatar
    austinite is offline HRT Specialist ~ AR-Platinum Elite-Hall of Famer ~
    Join Date
    Mar 2012
    Location
    Cialis, Texas
    Posts
    31,134
    Obs likes this.
    ~ PLEASE DO NOT ASK FOR SOURCE CHECKS ~

    "It's human nature in a 'more is better' society full of a younger generation that expects instant gratification, then complain when they don't get it. The problem will get far worse before it gets better". ~ kelkel

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •